Varieties having directly decomposable congruence classes

Jaromír Duda

Časopis pro pěstování matematiky (1986)

  • Volume: 111, Issue: 4, page 394-403
  • ISSN: 0528-2195

How to cite

top

Duda, Jaromír. "Varieties having directly decomposable congruence classes." Časopis pro pěstování matematiky 111.4 (1986): 394-403. <http://eudml.org/doc/21653>.

@article{Duda1986,
author = {Duda, Jaromír},
journal = {Časopis pro pěstování matematiky},
keywords = {Mal'cev type condition; direct product; Cartesian product; n-permutable varieties; direct decomposability of congruence classes; direct decomposability of congruences},
language = {eng},
number = {4},
pages = {394-403},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Varieties having directly decomposable congruence classes},
url = {http://eudml.org/doc/21653},
volume = {111},
year = {1986},
}

TY - JOUR
AU - Duda, Jaromír
TI - Varieties having directly decomposable congruence classes
JO - Časopis pro pěstování matematiky
PY - 1986
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 111
IS - 4
SP - 394
EP - 403
LA - eng
KW - Mal'cev type condition; direct product; Cartesian product; n-permutable varieties; direct decomposability of congruence classes; direct decomposability of congruences
UR - http://eudml.org/doc/21653
ER -

References

top
  1. W. H. Cornish, A minimal equational base for commutative BCK-algebras, Math. Sem. Kobe Univ. 10 (1982), 251-259. (1982) Zbl0524.03054MR0704906
  2. I. Chajda, Lattices of compatible relations, Arch Math. (Brno) 13 (1977), 89-96. (1977) Zbl0372.08002MR0463081
  3. J. Duda, On two schemes applied to Maľcev type theorems, Ann. Univ. Sci. Budapest, Sectio Math. 26 (1983), 39-45. (1983) Zbl0518.08002MR0719774
  4. J. Duda, A Maľcev characterization of n-permutable varieties with directly decomposable congruences, Algebra Univ. 16 (1983), 269-274. (1983) Zbl0514.08001MR0695045
  5. J. Duda, 3-permutable and directly decomposable congruences, Glasnik Matematički (Zagreb), to appear. Zbl0601.08005MR0866754
  6. J. Duda, Varieties with directly decomposable diagonal subalgebras form Maľcev classes, Ann. Univ. Sci. Budapest, Sectio Math., to appear. 
  7. G. A. Fraser A. Horn, Congruence relations in direct products, Proc. Amer. Math. Soc. 26 (1970), 390-394. (1970) Zbl0241.08004MR0265258
  8. G. Grätzer, Universal Algebra, Second Expanded Edition, Springer-Verlag, Berlin, Heidelberg and New York, 1979. (1979) MR0538623
  9. J. Hagemann A. Mitsche, On n-permutable congruences, Algebra Univ. 3 (1973), 8-12. (1973) Zbl0273.08001MR0330010
  10. B. Jónsson, On the representation of lattices, Math. Scand. 1 (1953), 193-206. (1953) Zbl0053.21304MR0058567
  11. J. Niederle, Decomposition conditions for compatible relations, Czech. Math. J. 33 (1983), 522-524. (1983) Zbl0538.08007MR0721082
  12. H. Werner, Congruences on products of algebras and functionally complete algebras, Algebra Univ. 4 (1974), 99-105. (1974) Zbl0311.08006MR0360416

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.